# SDR SWAA2025040715122

- Difficulty date: March 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS500C TO BS500I AT LEVEL STR26R WL 156 AT FWD CARGO COMPARTMENT 2025-172046<[01] ULTRASONIC EQUIPMENT USED P/N: 45 MG; S/N: 130063701; DUE DATE: 08-OCT-25;[02] PERFORMED PERMANENT REPAIR LOCATED ON SUPPORT ZEE BETWEEN BS500C TO BS500I AT LEVEL STR26R WL 156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5 AND EA M-22-153-01550.  SEE INDIVIDUAL SIGN OF BELOW;[03] PERFORMED PERMANENT REPAIR LOCATED ON SUPPORT ZEE BETWEEN BS500C TO BS500I AT LEVEL STR26R WL 156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5 AND EA M-22-153-01550.  SEE INDIVIDUAL SIGN OF BELOW AS RII
